# SDR DHL9770223D

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, BS 312 FLOORBEAM IS CORRODED LBL 57 TO BL 0.  CUT OUT DAMAGED AREA LBL 18 TO LBL 20 AND LBL 37 TO LBL 65.  INSTALLED FLOORBEAM REPAIR AT UPPER CHORD PER SRM 53-10-8 FROM LB 37 TO LBL 65 AND LBL 18 TO LBL 20.
